Jump to content

I'm back to say that there is hope


SomebodySomewhere
 Share

Recommended Posts

Some of you might remember me from maybe 3-4 years ago.

I'll give you some hints: I've met David Kozin multiple times, I was accused of being a rageaholic when I was last here, and I was kinda mean to Jay1 and Saga for a dumb reason when I left.

Anyway I've changed and I'm back (and I apologize).

--

I first contracted HPPD and DP/DR after a really bad trip on 4-AcO-DMT about 6 years ago. I was a frequent poster here after discovering it and often sought to help myself and others as much as possible.

I thought for sure and often argued that HPPD and DP/DR are permenant. However 2 years ago was the last time I noticed any symptoms of HPPD. I just suffered DP/DR. However now it's been 1 year since I last noticed any DP/DR symptoms.

I'm back to let people know that there is hope and it CAN go away. I'm not entirely sure how/why it went away...it just did.

I treated myself with Clonazepam at various dosages as well as a short trial with Keppra at one point that didn't go well. I did not stop using alcohol and I've even been so dumb as to use nitrous oxide multiple times over the past two years. I was also a tramadol addict for a while (and I don't care what anyone says, the withdrawls from that shit are downright terrifying).

If I can be of any help to those of you still suffering I'm here for you.

Also hello in advance to some hopefully familiar faces as well as the new people we now have :)

  • Upvote 1
Link to comment
Share on other sites

Good to see ya back around swartz.. Love seeing people come back with good outcomes. Think we really need to have a recovery section where we can place these posts! Maybe Jay or Merkan can help with this. Unless i'm still just missing it- then I apologize!

But good to hear man! Keep on keepin' on and don't got mixed back up. Hppd can pop back up if you give it a reason too!

Link to comment
Share on other sites

That's great Swartz! Extremely happy for you and hope you make the most of this rebirth.

Did you end up recovering completely medication free (you alluded to failed clonazepam and keppra treatments)? Must have been tough getting of those meds in addition to your HPPD going into remission.

Link to comment
Share on other sites

Did you end up recovering completely medication free (you alluded to failed clonazepam and keppra treatments)? Must have been tough getting of those meds in addition to your HPPD going into remission.

I should have explained the clonazepam better. I'm still taking it but I'm currently tapering off of it (rather fast too and with success which surprises me). I've dropped from 3mg to 2mg with no symptoms returning, and I plan on hopefully going off of it entirely if possible.

Also thanks guys for the kind words. I hope you all have your HPPD and DP/DR go away too, the disorder sucks.

Link to comment
Share on other sites

Ah I see. I know this might sound patronizing, cuz I'm sure you know what you're doing, but just a word of caution. If you see pretty much all my posts in the past year, they're about what happens when one reduces clon too fast, even without having developed prior tolerance. How fast are you talking? My plan was to go from 3.5 to 2 (after a successful 4 to 3.5) and I got stalled at 2.75 about 30 days in cuz it hit me like a wall (it catches up). I'm still messed (since December). Maybe you're going slower or just react better. I hope that's the case. Last thing I want is for all your hard work and successful recovery to be thwarted by the benzo drop. I can see the DP/DR returning after a few weeks if you don't space it out enough. Like I said, it took awhile for it to present itself so I thought everything was going fine until whammo!

Link to comment
Share on other sites

@rollingregret: Thanks for the heads up but I'm well aware of benzo withdrawls and the different taper methods. I used to come here and say that the Ashton Protocol was the only way of doing it. However for me personally I can do about 0.5mg every two weeks with only mild withdrawls. I've done this many times.

@cs1234: I had tramadol withdrawls while still having DP/DR. It made me depersonalized as hell. That combined with the opiate and neuropeniphrine caused withdrawls was very unpleasant to put it mildly. Think Trainspotting but with lots of crying and the inability to even leave the house (I was using huge amounts and went cold-turkey). For me the worst of it lasted about three days.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.